Wednesday, December 18, 2013
Child Medication [ADHD] Linked to Sexual Organ Abnormalities
So, we know about Risperdal causing breast enlargement in boys. Janssen's own clinical trials, with just 1,885 children, showed that 43 of them developed abnormal breasts. 
Now we learn that boys, such as the four year-old who developed a breast on one side and began producing milk, are at further risk. This time, we are told, it's priapism, a condition that can permanently damage a patient's penis.
So, let's just get this straight.
Using psychiatric medication in children can cause suicidal thoughts, completed suicide, abnormal breasts in boys and now permanent penis damage.
If that wasn't enough we already know that these drugs, when taken by pregnant mothers, can cause birth defects. If your child is lucky enough not to develop birth defects in the womb then they can die from overdose when ingesting breast milk from their mother.
That some huge net pharma have cast out.
Psychiatry and Pharma must be very proud of themselves.
Who needs birth control pills when psychiatric medication does pretty much the same thing.
Priapism story here
 The New Drug Of Choice - CBS Video - May 2009